Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Chronic fever, weakness. On cadila, rinifol tablets. Blood test shows high ESR. Causes and treatment?

I am having fever from last 3 to 4 weeks.. also m having weakness.. doctor has given me some medicines like cadila, Rinifol, levofloxacin tablets IP 250 mg these medicine he advised me to take for one week.. please tell me these medicines are for what disease?? also i have done blood test,, everything is normal except my esr is 52 mm...Please tell me what i should do??
Asked On : Mon, 21 May 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Hi Priyanka,

Thanks for your query but to be able to give you a better guidance we would like to know your age, fever pattern and other asscicated complaints.

You have been prescribed antibiotics.

Regarding blood test, ESR is a non-specific test and can be increased in any long standing illness. By knowing the values of other tests we may be able to guide you further. We suggest that you get your urine examined to rule out any urinary infection.

Wishing you a speedy recovery.
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor